# SDR USAA050108

- Difficulty date: January 3, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - SKIN, 2.2500 INCH CRACK; FUSELAGE SKIN AT FWD SVC DOOR CUT OUT AFT; CUT OUT CRACKED AREAS AND INSTALLED REPAIR DOUBLERS IAW SRM 53-10-01 AND EA 79657.  (K)
